# SDR FDEA202209292394

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 75,951 hours, 29,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 1186418234
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 252MVF HAS DELAMINATION ON TOP SIDE REPAIRED DELAMINATION ON MAIN CABIN FLOOR PANEL 252MVF IAW B757 SRM 53-00-50-1A   TABLE 2, BAC D6-55191 REV: C PARA 8.4.3, 8.4.6 FIG 14, 15, 2 TABLE 5
